# SDR DALA14035330969

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT BARREL NUT NR 11 AND 12 HORIZONTAL STABILIZER.  CORROSION REMOVED, BARREL NUT HOLES WERE REAMED AND BUSHINGS WERE FABRICATED AND INSTALLED. IAW IAW SRM 55-30D, PAR 30.
